# SDR UF6A990774

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: JF523J0063002
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE REAR BAGGAGE DOOR HAS A DENT BY THE EXTERNAL DOOR HANDLE.  MAINTENANCE REPAIRED DENT.  ALL WORK WAS DONE IAW WITH BAE ATP SRM 52-12-01, 51-20-00, 51-10-06, AND 53-30-00.  (M)
